Alert archive / Georgia / Severe Thunderstorm Warnings in 2020

Severe Thunderstorm Warning 154, NWS Atlanta, GA

June 14, 2020Gilmer County, Pickens County, Georgia

NWS Atlanta, GA issued this severe thunderstorm warning at Jun 14, 2020, 5:30 PM EDT for Gilmer County, Pickens County, Georgia. It was in force for 45 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jun 14, 2020, 5:30 PM EDT (21:30 UTC)
Expired
Jun 14, 2020, 6:15 PM EDT
In force
45 min
Issued by
NWS Atlanta, GA
Area
Storm-based polygon
Hail
1.0 in
Wind
60.0 mph

Counties Gilmer County, GA, Pickens County, GA

The radar

The Atlanta radar (KFFC), 119 km from the middle of the area, began a volume at 21:31 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jun 14, 6:00 PM EDTHAIL 12 Ese Talmadge, GAREPORT RECEIVED VIA SPOTTER NETWORK.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 30 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Peachtre/Fal Fld, GA (KFFC), launched 12:00Z, 9.5 hours before the alert went out and 119 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Peachtre/Fal Fld, GA at 12:00Z on 2020-06-14Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 81 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Peachtre/Fal Fld, GA at 12:00Z on 2020-06-14The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -36 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
81 J/kg
Mixed-layer CIN
-85 J/kg
Mixed-layer LCL
1242 m above ground
0-6 km bulk shear
13 kt
0-1 km storm-relative helicity
-36 m²/s²
0-3 km storm-relative helicity
-31 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

617 
WUUS52 KFFC 142130
SVRFFC
GAC123-227-142215-
/O.NEW.KFFC.SV.W.0154.200614T2130Z-200614T2215Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Peachtree City GA
530 PM EDT Sun Jun 14 2020

The National Weather Service in Peachtree City has issued a

* Severe Thunderstorm Warning for...
  Southern Gilmer County in north central Georgia...
  Pickens County in north central Georgia...

* Until 615 PM EDT.

* At 530 PM EDT, a severe thunderstorm was located near Blaine, or 10
  miles northwest of Jasper, moving southeast at 15 mph.

  HAZARD...60 mph wind gusts and quarter size hail.

  SOURCE...Radar indicated.

  IMPACT...Hail damage to vehicles is expected. Expect wind damage 
           to roofs, siding, and trees.

* Locations impacted include...
  Jasper, Nelson, Talking Rock, Blaine, Lake Tamarack, Marblehill,
  Talmadge, Tate and Hinton.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

If you see wind damage...hail or flooding...wait until the storm has
passed...and then call the National Weather Service toll free
at 1 8 6 6 7 6 3 4 4 6 6 or tweet us your report at NWSATLANTA.

&&

LAT...LON 3445 8428 3437 8440 3438 8440 3438 8442
      3439 8443 3438 8444 3438 8458 3441 8458
      3441 8462 3446 8465 3447 8465 3448 8466
      3454 8465 3460 8457
TIME...MOT...LOC 2130Z 317DEG 11KT 3454 8460 

HAIL...1.00IN
WIND...60MPH
 
$$
1 follow-up statement
157 
WWUS52 KFFC 142140
SVSFFC

Severe Weather Statement
National Weather Service Peachtree City GA
540 PM EDT Sun Jun 14 2020

GAC123-142149-
/O.CAN.KFFC.SV.W.0154.000000T0000Z-200614T2215Z/
Gilmer GA-
540 PM EDT Sun Jun 14 2020

...THE SEVERE THUNDERSTORM WARNING FOR SOUTHERN GILMER COUNTY IS
CANCELLED...
    
The severe thunderstorm which prompted the warning has moved out of 
the warned area. Therefore, the warning has been cancelled.

LAT...LON 3445 8428 3437 8440 3438 8440 3438 8442
      3439 8443 3438 8444 3438 8458 3441 8458
      3441 8462 3446 8465 3450 8466 3454 8465
      3455 8461 3455 8454
TIME...MOT...LOC 2139Z 326DEG 16KT 3450 8456 

$$

GAC227-142215-
/O.CON.KFFC.SV.W.0154.000000T0000Z-200614T2215Z/
Pickens GA-
540 PM EDT Sun Jun 14 2020

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 615 PM EDT
FOR PICKENS COUNTY...

At 539 PM EDT, a severe thunderstorm was located over Blaine, or 8
miles west of Jasper, moving southeast at 20 mph.

HAZARD...Ping pong ball size hail and 60 mph wind gusts.

SOURCE...Radar indicated.

IMPACT...People and animals outdoors will be injured. Expect hail 
         damage to roofs, siding, windows, and vehicles. Expect wind 
         damage to roofs, siding, and trees.

Locations impacted include...
Jasper, Nelson, Talking Rock, Blaine, Marblehill, Talmadge, Tate and
Hinton.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 3445 8428 3437 8440 3438 8440 3438 8442
      3439 8443 3438 8444 3438 8458 3441 8458
      3441 8462 3446 8465 3450 8466 3454 8465
      3455 8461 3455 8454
TIME...MOT...LOC 2139Z 326DEG 16KT 3450 8456 

HAIL...1.50IN
WIND...60MPH
 
$$

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Atlanta, GA wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 14, 3:33 PM EDT, 1 hour 57 minutes earlier.

Area forecast discussion, Jun 14, 3:33 PM EDT, 1 hour 57 minutes before
Area Forecast Discussion
National Weather Service Peachtree City GA
333 PM EDT Sun Jun 14 2020

.SHORT TERM /Tonight through Monday Night/...

A closed low over the OH Valley this afternoon will drop southward
into the Savannah River Valley through the short term. Meanwhile
wedging will develop at the surface as the remains of a front and
a short wave linger just off the coast of the Carolinas. Bands of
showers and thunderstorms rotating around the upper low...combined
with the easterly flow should affect much of north and central GA
through the short term. Cooling aloft and afternoon instability
could produce a few strong to severe thunderstorms across north GA
this afternoon and evening. Showers and thunderstorms should have
a mainly diurnal pattern through the short term...but expect some
convection to linger overnight. Max temperatures Monday should be
a few degrees cooler across northeastern areas due to the easterly
winds and increased clouds.

41

.LONG TERM /Tuesday through Sunday/...

The main feature through the long term period will be a closed upper
level low that is expected to linger near the local forecast area
through the rest of the week. This low is expected to keep moisture
across the area leading to chances for showers and thunderstorms in
the afternoon and evenings.

By Tuesday, the low is expected to be centered in the vicinity of
eastern Georgia/South Carolina/North Carolina border. As the low
lingers just northeast of the area, chances for showers and
thunderstorms are expected to increase, especially across portions
of northern and eastern Georgia, in the afternoon and evening. As
the low meanders in the vicinity through Wednesday and Thursday,
those chances for showers and thunderstorms will continue, although
mainly in a diurnal trend and focused more across northern and
eastern Georgia.

By late Tuesday into Wednesday, a surface low is forecast to develop
along a stalled boundary just off the North/South Carolina
coastline. As this system meanders slowly up the coast, high
pressure will be expected to push into portions of northern and
northeastern Georgia, allowing for weak wedging across the area by
mid-week onward. In the upper levels, the low is expected to broaden
and lift slightly later on Thursday before beginning to be swept up
in the upper level flow on Friday. While models have come into much
better agreement on the progression of the low pressure system on
Friday, some differences in timing remain. The ECMWF tries to clear
the local forecast area by Saturday afternoon while the GFS starts
to show clearing closer to Saturday evening. Overall, continued a
blend for this time frame, keeping just slight chance pops just
across portions of eastern Georgia for Saturday afternoon.

With some periods of wedging and additional cloud cover, high
temperatures through the extended are expected to be fairly mild and
overall slightly below average with high temps in the 70s and 80s.
By Friday into the weekend, temps are expected to trend warmer with
highs in the upper 80s and lower 90s areawide. Low temperatures are
forecast to be slightly below average as well with lows in the upper
50s and 60s, before increasing to the upper 60s to lower 70s for the
weekend.

Reaves

&&

AVIATION...
18Z Update...
SCT/BKN 040-060 expected this afternoon with some higher layers.
Scattered showers and thunderstorms will develop mainly this
afternoon and evening across the northern taf sites. VFR overnight
with storms diminishing but could be some mvfr stratus mainly KAHN
toward morning. Basically Monday should be a repeat of today with
a chance of thunderstorms across all taf sites. Winds stay east
to NE mainly 4-9 kts.

//ATL Confidence...18Z Update... Medium to high on all elements.

41

&&

.PRELIMINARY POINT TEMPS/POPS...
Athens          62  76  60  75 /  20  50  30  30
Atlanta         65  78  60  78 /  20  40  20  30
Blairsville     56  70  54  71 /  40  60  40  40
Cartersville    60  81  59  81 /  30  30  20  20
Columbus        66  87  64  84 /  10  30  20  20
Gainesville     61  73  58  75 /  30  50  30  30
Macon           64  84  62  80 /  10  40  20  30
Rome            60  82  59  82 /  30  30  20  20
Peachtree City  62  81  60  80 /  20  40  20  20
Vidalia         66  84  64  81 /  20  40  30  30

&&

.FFC WATCHES/WARNINGS/ADVISORIES...
NONE.
&&

SHORT TERM...41
LONG TERM....Reaves
AVIATION...41
Hazardous weather outlook, Jun 14, 2:53 PM EDT, 2 hours 37 minutes before
Hazardous Weather Outlook
National Weather Service Peachtree City GA
253 PM EDT Sun Jun 14 2020

GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086-
089>098-102>113-151900-
Baldwin-Banks-Barrow-Bartow-Bibb-Bleckley-Butts-Carroll-Catoosa-
Chattahoochee-Chattooga-Cherokee-Clarke-Clayton-Cobb-Coweta-
Crawford-Crisp-Dade-Dawson-DeKalb-Dodge-Dooly-Douglas-Emanuel-
Fannin-Fayette-Floyd-Forsyth-Gilmer-Glascock-Gordon-Greene-
Gwinnett-Hall-Hancock-Haralson-Harris-Heard-Henry-Houston-Jackson-
Jasper-Jefferson-Johnson-Jones-Lamar-Laurens-Lumpkin-Macon-
Madison-Marion-Meriwether-Monroe-Montgomery-Morgan-Murray-
Muscogee-Newton-North Fulton-Oconee-Oglethorpe-Paulding-Peach-
Pickens-Pike-Polk-Pulaski-Putnam-Rockdale-Schley-South Fulton-
Spalding-Stewart-Sumter-Talbot-Taliaferro-Taylor-Telfair-Toombs-
Towns-Treutlen-Troup-Twiggs-Union-Upson-Walker-Walton-Warren-
Washington-Webster-Wheeler-White-Whitfield-Wilcox-Wilkes-
Wilkinson-
253 PM EDT Sun Jun 14 2020

This Hazardous Weather Outlook is for portions of North and Central Georgia.

.DAY ONE...This Afternoon and Tonight...

Scattered thunderstorms are possible this afternoon and evening
across north Georgia. Some isolated storms may become strong to
severe. Gusty winds, small hail, frequent lightning, and locally
heavy rainfall will be possible in any stronger storms.

.DAYS TWO THROUGH SEVEN...Monday through Saturday...

From Monday through Saturday, isolated to scattered thunderstorms
will be possible each afternoon, especially over the eastern half
of the forecast area. Gusty winds, frequent lightning, and heavy
rain will be possible with any storms that do develop.

.SPOTTER INFORMATION STATEMENT...

Spotter activation will not be needed through tonight.

In the hours before

Special weather statement, Jun 14, 5:00 PM EDT, 30 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
500 PM EDT Sun Jun 14 2020

GAZ007-142130-
Gilmer GA-
500 PM EDT Sun Jun 14 2020

...SIGNIFICANT WEATHER ADVISORY FOR GILMER COUNTY UNTIL 530 PM EDT...

At 500 PM EDT...a strong thunderstorm was over Mountaintown, or near
Ellijay...moving southeast at 15 mph.

  HAZARD...40 to 50 mph wind...up to penny sized hail and frequent
           cloud to ground lightning.

  IMPACT...Expect minor damage to tree limbs and blowing around of
           light...unsecured objects.

Some locations in the path of this storm include
Ellijay, East Ellijay, Talona, Cartecay, Tails Creek, Pisgah,
Mountaintown, Roy and Roundtop.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

People outdoors should seek shelter immediately. If you can hear
thunder...you are close enough to be struck by lightning.

LAT...LON 3469 8426 3455 8445 3455 8447 3456 8447
      3456 8449 3455 8448 3455 8450 3457 8450
      3455 8453 3471 8466 3478 8464 3479 8461
      3483 8458 3486 8455 3486 8451
TIME...MOT...LOC 2100Z 318DEG 13KT 3476 8455

HAIL...0.75IN
WIND...50MPH
Special weather statement, Jun 14, 5:12 PM EDT, 18 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
512 PM EDT Sun Jun 14 2020

GAZ033-034-045-142145-
North Fulton GA-DeKalb GA-Gwinnett GA-
512 PM EDT Sun Jun 14 2020

...SIGNIFICANT WEATHER ADVISORY FOR NORTH FULTON...NORTHWESTERN
DEKALB AND SOUTHWESTERN GWINNETT COUNTIES UNTIL 545 PM EDT...

At 511 PM EDT...a strong thunderstorm was near Alpharetta, or 14
miles southwest of Cumming...moving southeast at 15 mph.

  HAZARD...40 to 50 mph wind...up to penny sized hail and frequent
           cloud to ground lightning.

  IMPACT...Expect minor damage to tree limbs and blowing around of
           light...unsecured objects.

Some locations in the path of this storm include
Lawrenceville, Sandy Springs, Roswell, Johns Creek, Alpharetta,
Dunwoody, Duluth, Suwanee, Lilburn, Chamblee, Norcross, Doraville,
Clarkston, Berkeley Lake, Tucker, Mountain Park, Mechanicsville and
Scottdale.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

People outdoors should seek shelter immediately. If you can hear
thunder...you are close enough to be struck by lightning.

LAT...LON 3410 8425 3410 8422 3409 8419 3407 8418
      3406 8415 3406 8413 3396 8399 3378 8423
      3398 8438 3399 8438 3401 8440 3403 8440
      3413 8426
TIME...MOT...LOC 2111Z 317DEG 13KT 3403 8428

HAIL...0.75IN
WIND...50MPH
Special weather statement, Jun 14, 5:14 PM EDT, 16 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
514 PM EDT Sun Jun 14 2020

GAZ011-019-142145-
Chattooga GA-Floyd GA-
514 PM EDT Sun Jun 14 2020

...SIGNIFICANT WEATHER ADVISORY FOR CHATTOOGA AND FLOYD COUNTIES
UNTIL 545 PM EDT...

At 514 PM EDT...a strong thunderstorm was over Tidings, or near
Summerville...moving southeast at 15 mph.

  HAZARD...40 to 50 mph wind...up to penny sized hail and frequent
           cloud to ground lightning.

  IMPACT...Expect minor damage to tree limbs and blowing around of
           light...unsecured objects.

Some locations in the path of this storm include
Rome, Summerville, Shannon, Lyerly, Pinson, Berryton, Tidings,
Armuchee, James H. Floyd State Park and Holland.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

People outdoors should seek shelter immediately. If you can hear
thunder...you are close enough to be struck by lightning.

LAT...LON 3442 8543 3454 8526 3443 8509 3441 8511
      3441 8510 3440 8505 3437 8501 3436 8502
      3418 8524
TIME...MOT...LOC 2114Z 317DEG 13KT 3443 8529

HAIL...0.75IN
WIND...50MPH
Special weather statement, Jun 14, 5:16 PM EDT, 14 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
516 PM EDT Sun Jun 14 2020

GAZ053-066-067-142145-
Coweta GA-Troup GA-Meriwether GA-
516 PM EDT Sun Jun 14 2020

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHWESTERN COWETA...
NORTHEASTERN TROUP AND NORTHWESTERN MERIWETHER COUNTIES UNTIL 545 PM
EDT...

At 515 PM EDT...a strong thunderstorm was over Grantville, or 8 miles
south of Newnan...moving south at 10 mph.

  HAZARD...40 to 50 mph wind...up to penny sized hail...frequent
           cloud to ground lightning and heavy rain.

  IMPACT...Expect minor damage to tree limbs and blowing around of
           light...unsecured objects. Heavy rain may cause temporary
           street flooding especially in poor drainage areas.

Some locations in the path of this storm include
Hogansville, Grantville, Luthersville, Moreland, Lone Oak, Corinth,
Rocky Mount, Saint Marks and Louise.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

People outdoors should seek shelter immediately. If you can hear
thunder...you are close enough to be struck by lightning. Motorists
should slow down and be prepared for possible loss of control due to
hydroplaning.

LAT...LON 3322 8495 3323 8494 3324 8495 3331 8494
      3332 8472 3309 8464 3307 8496
TIME...MOT...LOC 2115Z 354DEG 8KT 3325 8483

HAIL...0.75IN
WIND...50MPH
Special weather statement, Jun 14, 5:17 PM EDT, 13 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
517 PM EDT Sun Jun 14 2020

GAZ034-045>047-142145-
Walton GA-Rockdale GA-DeKalb GA-Gwinnett GA-
517 PM EDT Sun Jun 14 2020

...SIGNIFICANT WEATHER ADVISORY FOR WESTERN WALTON...NORTHEASTERN
ROCKDALE...SOUTHEASTERN DEKALB AND SOUTHEASTERN GWINNETT COUNTIES
UNTIL 545 PM EDT...

At 517 PM EDT...a strong thunderstorm was over Snellville, or 8 miles
south of Lawrenceville...moving south at 5 mph.

  HAZARD...40 to 50 mph wind...up to penny sized hail...frequent
           cloud to ground lightning and heavy rain.

  IMPACT...Expect minor damage to tree limbs and blowing around of
           light...unsecured objects. Heavy rain may cause temporary
           street flooding especially in poor drainage areas.

Some locations in the path of this storm include
Conyers, Snellville, Lilburn, Loganville, Grayson, Lithonia, Walnut
Grove, Lakeview Estates, Georgia International Horse Park, Mountain
Park, Milstead, Youth, Arabia Mountain, Big Haynes Creek Park,
Rosebud and Redan.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

People outdoors should seek shelter immediately. If you can hear
thunder...you are close enough to be struck by lightning. Motorists
should slow down and be prepared for possible loss of control due to
hydroplaning.

LAT...LON 3368 8381 3368 8382 3374 8391 3372 8392
      3371 8391 3371 8393 3369 8392 3367 8393
      3364 8413 3389 8413 3391 8391
TIME...MOT...LOC 2117Z 350DEG 5KT 3383 8401

HAIL...0.75IN
WIND...50MPH
Special weather statement, Jun 14, 5:23 PM EDT, 7 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
523 PM EDT Sun Jun 14 2020

GAZ066-142200-
Troup GA-
523 PM EDT Sun Jun 14 2020

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHERN TROUP COUNTY UNTIL 600
PM EDT...

At 523 PM EDT...a strong thunderstorm was near Cannonville, or near
LaGrange...moving southeast at 15 mph.

  HAZARD...40 to 50 mph wind...up to penny sized hail...frequent
           cloud to ground lightning and heavy rain.

  IMPACT...Expect minor damage to tree limbs and blowing around of
           light...unsecured objects. Heavy rain may cause temporary
           street flooding especially in poor drainage areas.

Some locations in the path of this storm include
LaGrange, Piedmont Heights, Cannonville, Big Springs, Baughs
Crossroads, Smiths Crossroad, Long Cane and Jones Crossroads.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

People outdoors should seek shelter immediately. If you can hear
thunder...you are close enough to be struck by lightning. Motorists
should slow down and be prepared for possible loss of control due to
hydroplaning.

LAT...LON 3311 8504 3297 8486 3290 8486 3287 8490
      3287 8513 3300 8521
TIME...MOT...LOC 2123Z 322DEG 11KT 3300 8508

HAIL...0.75IN
WIND...50MPH

The office that day

Everything else NWS Atlanta, GA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 14, 1:57 PM EDTSpecial Weather StatementFFCFannin33 min
Jun 14, 2:14 PM EDTSpecial Weather StatementFFCHaralson31 min
Jun 14, 3:57 PM EDTSpecial Weather StatementFFCWhite33 min
Jun 14, 4:12 PM EDTSpecial Weather StatementFFCWhitfield33 min
Jun 14, 4:19 PM EDTSevere Thunderstorm WarningFFCWalker, Whitfield30 min
Jun 14, 4:38 PM EDTSpecial Weather StatementFFCCoweta37 min
Jun 14, 4:39 PM EDTSpecial Weather StatementFFCDawson36 min
Jun 14, 5:00 PM EDTSpecial Weather StatementFFCGilmer30 min
Jun 14, 5:12 PM EDTSpecial Weather StatementFFCGwinnett33 min
Jun 14, 5:14 PM EDTSpecial Weather StatementFFCChattooga, Floyd31 min
Jun 14, 5:16 PM EDTSpecial Weather StatementFFCCoweta29 min
Jun 14, 5:17 PM EDTSpecial Weather StatementFFCRockdale28 min
Jun 14, 5:23 PM EDTSpecial Weather StatementFFCTroup37 min
Jun 14, 5:43 PM EDTSpecial Weather StatementFFCDawson32 min
Jun 14, 5:46 PM EDTSpecial Weather StatementFFCFloyd29 min
Jun 14, 5:47 PM EDTSpecial Weather StatementFFCMeriwether28 min
Jun 14, 5:50 PM EDTSpecial Weather StatementFFCBarrow25 min
Jun 14, 5:51 PM EDTSpecial Weather StatementFFCGwinnett24 min
Jun 14, 5:56 PM EDTSpecial Weather StatementFFCCherokee34 min
Jun 14, 5:59 PM EDTSevere Thunderstorm WarningFFCFulton46 min
Jun 14, 6:01 PM EDTSevere Thunderstorm WarningFFCCherokee44 min
Jun 14, 6:06 PM EDTSpecial Weather StatementFFCHarris24 min
Jun 14, 6:10 PM EDTSpecial Weather StatementFFCBartow35 min
Jun 14, 6:19 PM EDTSpecial Weather StatementFFCGwinnett26 min
Jun 14, 6:20 PM EDTSpecial Weather StatementFFCWalton25 min
Jun 14, 6:21 PM EDTSpecial Weather StatementFFCBarrow24 min
Jun 14, 6:27 PM EDTSpecial Weather StatementFFCPolk33 min
Jun 14, 6:37 PM EDTSpecial Weather StatementFFCHarris23 min
Jun 14, 6:47 PM EDTSpecial Weather StatementFFCPolk28 min
Jun 14, 6:48 PM EDTSpecial Weather StatementFFCMadison27 min
Jun 14, 6:49 PM EDTSpecial Weather StatementFFCPaulding26 min
Jun 14, 6:51 PM EDTSpecial Weather StatementFFCBarrow, Walton24 min
Jun 14, 7:04 PM EDTSevere Thunderstorm WarningFFCClarke, Oconee, Walton41 min
Jun 14, 7:15 PM EDTSevere Thunderstorm WarningFFCHaralson, Polk45 min
Jun 14, 7:18 PM EDTSevere Thunderstorm WarningFFCCobb, Paulding42 min
Jun 14, 7:22 PM EDTSpecial Weather StatementFFCDeKalb38 min
Jun 14, 7:58 PM EDTSpecial Weather StatementFFCDouglas32 min

Nearby

Severe Thunderstorm Warnings in Georgia, 2020Every severe thunderstorm warning in 2020

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.